MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. SIZE 2 130MM STEM LENGTH 12/14; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. SIZE 2 130MM STEM LENGTH 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced elevated metal ion levels approximately 2 years post implantation.However, no revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: source: (b)(6).Concomitant medical products: catalog number: 00801802802, lot number: 63916779, brand name: cocr heads.Catalog number: 00811400200, lot number: 64046654, brand name: cpt stems.Catalog number: ep-200150, lot number: 211640, brand name: act artic e1 hip brg.Catalog number: 010000665, lot number: 6378239, brand name: g7 shell.Catalog number: 110024464, lot number: 857020, brand name: g7 mobility liner.Multiple reports were submitted along with this report: 0002648920-2022-00093, 0001822565-2022-01069.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event is not reportable as there was an error in hospital reporting, and the metal levels were not elevated.Additional information received indicated that the hospital lab initially reported the cobalt levels in the unit nmol/l, instead of ug/l.Correct conversions found that the patient did not have elevated cobalt levels.
 
Event or Problem Description

Brand Name
SIZE 2 130MM STEM LENGTH 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14148490
Report Number0002648920-2022-00093
Device Sequence Number14901798
Product Code JDI
UDI-Device Identifier00889024145771
UDI-Public(01)00889024145771(17)310528(10)64046654
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K960658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00811400200
Device Lot Number64046654
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale